# SDR KBMA116009

- Difficulty date: September 12, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: MA12401
- Part serial: 1125
- Condition: Inoperative
- Location: Hyd System
- Part time: 2,421 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC WARNING LIGHT STAYS ILLUMINATED ON THE GROUND AT FLIGHT IDLE.  REPLACED HYD SWITCH WITH NEW SWITCH.
